# SDR ASAA9580272

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wiring
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMRGENCY FLOOR TRACK LIGHTS FROM ROWS 25 TO 29 WERE FOUND INOPERATIVE.  RECONNECTED WIRING IN TRACK AT ROW 25 AND LIGHTS OPERATED NORMALLY.  (X)
